Poisoning with Calcium antagonists is rare and has a bad prognosis that’s why we report the case of a 16-year-old girl who ingested huge amount of verapamil under the influence of an electronic game. On admission, she was stable then she developed a respiratory distress. The electrocardiogram was normal. Then she developed a hemodynamic instability and the ECG showed a complete Sino-atrial block with a heart rate 40 beats per minute. A continuous infusion of Isoprenaline was administered with a slight improvement. At H16, the evolution was marked by the installation of an unrecovered cardiac arrest after 45 minutes of cardiopulmonary resuscitation. Verapamil is a calcium channel blocker used in the treatment of different cardiovascular pathology. Beyond therapeutic doses, intoxication causes various cardiovascular, digestive and metabolic disorders. It can lead to significant vasodilatation, adding to the negative inotropic effect on the heart pump, it can contribute to Hemodynamic distress . On the other side, the negative chronotropic effect explains the severe bradycardias [1, 2]. The peak effect of calcium channel blockers is between 5 and 10 hours . In fact, verapamil inhibits gastric motility and modifies the absorption of the active ingredient resulting in a delayed effect [1, 2] .that why the delay of the clinical degradation of our patient can be explained by this effect. The fatal evolution of our patient despite appropriate management reflects the severity of this intoxication, which depends not only on the ingested dose but also on the unpredictable delay effect.